# SDR 95ZZZX6223

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Reqd Service
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APF/MIA - FLT 416B - PILOT REPORT:  LANDING GEAR SLOW TO RETRACT.  MAINTENANCE:  BLED HYDRAULIC SYSTEM, PERFORMED GEAR SWINGS.  OPS/LEAKS GOOD.  AIRCRAFT RELEASED.
